Rite Aid Extra Strength Acetaminophen Rapid Release Gelcaps - 100 ct: Health & Personal Care

Share on:

Price USD:

Quantity:

Add to Cart
Description

Relieves minor aches and pains. Temporarily reduces fever. Contains no aspirin.Features & BenefitsPharmacist RecommendedCompare to the active ingredient in Tylenol Extra Strength Temporarily relieves minor aches and pains due to: headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache. Temporarily reduces fever.Active ingredient (in each gelcap): Acetaminophen 500mg…….Pain reliever/fever reducer. Inactive ingredients: croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydropropyl cellulose, hypermellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide.Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours, unless directed by doctor. Do not take for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor.Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Overview